# SDR CA050401014

- Difficulty date: March 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 4,456 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING  NDT INSP CALL UP IN AD 2004-23-02, NOSE GEAR FORK FOUND TO BE CRACKED.  NOSE GEAR FORK REPLACED WITH NEW STYLE FORK ASSY IN BEECH 101-8030-1S SERVICE KIT.
